Banach lattices valued amarts
Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 2, p. 159-169
@article{AIHPB_1977__13_2_159_0,
     author = {Ghoussoub, Nassif A.},
     title = {Banach lattices valued amarts},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {2},
     year = {1977},
     pages = {159-169},
     zbl = {0384.60035},
     mrnumber = {471068},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1977__13_2_159_0}
}
Ghoussoub, N. Banach lattices valued amarts. Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 2, pp. 159-169. http://www.numdam.org/item/AIHPB_1977__13_2_159_0/

[1] Brunel-Sucheston, Sur les amarts faibles à valeurs vectorielles. C. R. Acad. Sci. (Paris), t. 282, Série A, 1976, p. 1011-1014. | MR 415761 | Zbl 0359.60046

[2] Brunel-Sucheston, Sur les amarts à valeurs vectorielles. C. R. Acad. Sci. (Paris), t. 283, Série A, 1976, p. 1037-1040. | MR 438466 | Zbl 0373.60056

[3] Chacon-Sucheston, On convergence of vector-valued asymptotic martingales. Z. Wahr., t. 33, 1975, p. 55-59. | MR 394859 | Zbl 0297.60005

[4] R. Chacon, A stopped proof of convergence. Advances in Math., t. 14, 1974, p. 365-368. | MR 365688 | Zbl 0308.60018

[5] S. Chatterji, Martingale convergence and the Radon-Nikodym theorem. Math. Scand., t. 22, 1968, p. 21-41. | MR 246341 | Zbl 0175.14503

[6] Diestel-Uhl, The Radon-Nikodym theorem for Banach spaces valued measures. Rocky Mountain J. Math., 1975. | MR 399852 | Zbl 0339.46031

[7] Edgar-Sucheston, Amarts: a class of asymptotic martingales. J. Multivariante Analysis, t. 6, 1976, p. 193-221. | MR 413251 | Zbl 0336.60033

[8] Edgar-Sucheston, The Riesz decomposition for vector valued amarts. Z. Wahr., t. 36, 1976, p. 85-92. | MR 413252 | Zbl 0319.60025

[9] H.P. Lotz, Minimal and reflexive Banach lattices. Math. Ann., t. 209, 1974, p. 117-126. | MR 358285 | Zbl 0294.46005

[10] J. Neveu, Martingales à temps discret. Paris, Masson, 1972. | MR 402914

[11] H.P. Rosenthal, A characterization of Banach spaces containing l1. Proc. Nat. Acad. Sci. (U. S. A.), t. II, 1974, p. 2411-2413. | MR 358307 | Zbl 0297.46013

[12] H.H. Shaeffer, Banach lattices and positive operators. Berlin-Heidelberg, New York, Springer-Verlag, 1974. | MR 423039 | Zbl 0296.47023

[13] C. Stegall, The Radon-Nikodym property in conjugate Banach spaces. Trans. Amer. Math. Soc., t. 206, 1975, p. 213-223. | MR 374381 | Zbl 0318.46056